sexologist-icon

Spotting during yasmin

I was prescribed yasmin for pcos. after taking around 10-11 tablets i saw some spotting everyday.now i have finished the first strip and started the second set without taking a 7day break since i am supposed to travel(didnt want periods during travel) ..still the spotting is continuing everyday. Why & how it will stop?
views-icons 92 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Spotting during yasmin

doctor profile image
Answered
Thank you for your question.
It can be confusing to bleed through a combined pill. Although it is common to have breakthrough bleeding on the pill when you first start it usually doesn't last this long. Once you are back from your travels it might be a good idea to get examined by your gynaecologist to ensure there is nothing local that is causing the bleed. If that is all clear changing to a pill with a different combination may help.
Generally you will find it perfectly OK to take packets back to back for as many cycles as you like ( there have been studies where women took them for two years without any longterm problems) but you may have to put up with the breakthrough bleeding which can occur. It tends to be light and short lived. Any longer bleeding may defeat the purpose and mean you have to go back to regular withdrawal bleeds for a while.
Hope this helps
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO